Low t after 3mths of TESTIM
- 06-04-2009, 12:10 AM
Low t after 3mths of TESTIM
Had low libido for years along with an incredibly hard time packing on muscle. Finally went to doc & 1st test of my levels was at 190. I'm 29 years old. Put me on 5mg TESTIM per day. Had my 3 month test & my levels are at 83! What happened?
Did the doc underdose me so that my body shut down & did'nt have enough synthetic to bring me to a decent level? But I can't see how the max of 100mg per day would get me over 200 at that rate. Whats the deal?
- 06-04-2009, 12:13 AM
Before I got my results back I changed over to inject 100mg Test Cyp per week. So the doc never reviewed my results on the TESTIM. He would have but said it was no need since I'm changing meds.
What should the Cyp bring levels to? I feel it will more surely get my levels up to normal.
- 06-04-2009, 09:46 AM
3 months is way to long to leave you hangning to make the decision
I would suggest looking into the adrenals and thyroid to reasons why you where not absorbing it in the first place before going on TRT. One should address the adrenals/thyroid and then sex hormones to achieve proper hormone therapy.
If you are over the age of 28-30 then the TRT with adrenal and thyroid support can be adminsitered together according to your GP. If you are under age of 25 then TRT may not be your idea route, but rather looking to adrenals/thyroid imbalance.
If you need a good dr in your area please PM me and I will refer youI am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
06-05-2009, 08:21 AM
I don't think your problem is absorbtion.
If you were absorbing so little that your test was only 83 ng/dl from external sources, I can't imagine that would have you fully HPTA suppressed, especially not this quickly.
I think it's possible your body is converting more and more T--->DHT, which is causing the HPTA shut down and simultaneously not providing you enough T. I bet if you checked your DHT levels, they'd be supraphysiologic.
06-05-2009, 08:27 AM
06-06-2009, 05:59 PM
My guess, you shorted/skipped a dose or two or three.
You posted this 9 minutes later on another board:
06-07-2009, 12:46 AM
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
06-07-2009, 09:00 PM
Heres the deal. I never thought about actually doing a real cycle, much less injecting myself with anything. When I had my first check before the thought of any meds, I figured T would be at 350 or so. HRT for life was the last thing I ever wanted. But then I was prescribed TESTIM with levels of 190. I also accepted my fate that day that I may never have the normal levels that I should have at my age. When comparing the medical tests of TESTIM with the actual levels I had, I could see no way it could ever raise mine to a healthy level. So I started researching sites like this one.
You can look at all my other posts in the past & until recently, they all pertained to getting max absorption with the gel. I never felt results, never skipped a dose, & the last 3 weeks of it I felt depressed.
The day of the last test, I did not apply the gel. That's only because I thought he might want to give me my first shot and might hesitate if I already applied the gel for the day. There is no way it could have brought it down that much.
Now, after reading all this info about old school methods & the safety of it when done conservatively, yes, I decided to get into it. I have a couple friends who do it but I was always proud of being somewhat natural. But I have never looked like I work out as faithfully as I do. Been doin it for 10 years by the book.
So, no, this is not a scam to get info about cycles only. I could be straight up on this forum & get the same results if thats all I wanted. I figured as long as I'm injecting myself once a week with the same thing, what the hell? Thanks for the replies.
As far as applying the gel, I have always used a sandwich bag over my hand to minimize any waste.
06-08-2009, 03:16 PM
12-15-2009, 01:58 PM
- 5'9" 157 lbs.
- Join Date
- Oct 2002
- Rep Power
- Lv. Percent
Are there any natural supps that can be taken with testim to enhance or improve it?
12-24-2009, 12:59 AM
Just an update.... I have been on Test Cyp inject .75cc/week for 3 mths and levels are at 715. I feel normal and muscle mass remains even with a 3 mth break in working out due to injury. Was on .5cc/week but levels were 450. Think I got it but I do have seemingly permanent back acne. Started injecting twice week with split dose to see if it will help. Cant win for losing.
12-24-2009, 01:28 AM
75mg is still too much at one time. Think about splitting it into 3 or 4 shots per week. 27 gauge 1/2" needle in the glutes, practically no pain.
12-27-2009, 10:15 AM
.75cc is probably 150mg of test
12-27-2009, 05:49 PM
.75cc is 150mg T, if the strength of the vial is 200mg per ml. He's injecting 2x per week, so is getting 75mg at one time.
12-28-2009, 02:07 PM
I'm not injecting .75cc 2 times per week. Its .75cc once per week. Now I am trying just under .4cc 2 times per week to try and ease my acne. But yes, it does add up to 150mg per week.
12-29-2009, 10:54 AM
I got acne when my E went to high. Don't forget about that!
12-29-2009, 06:08 PM
I'm definately considering testing for E levels. Thanks for the input!
Similar Forum Threads
- By jrw in forum SupplementsReplies: 0Last Post: 09-28-2009, 07:15 PM
- By Hatebreed930 in forum Male Anti-Aging MedicineReplies: 11Last Post: 05-20-2008, 10:14 AM
- By solid711 in forum SupplementsReplies: 0Last Post: 10-23-2006, 07:56 AM
- By PipeCharger in forum Male Anti-Aging MedicineReplies: 13Last Post: 06-27-2006, 11:26 PM